Journal Overview
Editorial Board
Current&Coming Issues
Articles in Press
Online Index (1948-)
Outstanding Paper Prize
Project Euclid

Online Index (1948-Present)

Vol. 32, No. 1 (January, 1980)
H. Langer and W. Schenk A class of infinitesimal generators of one-dimensional Markov processes, II --- Invariant measures 1−18
N. Okazawa Singular perturbations of m-accretive operators 19−44
K. Yano Notes on infinitesimal variations of submanifolds 45−53
N. Shimomura A theorem on the fixed point set of a unipotent transformation on the flag manifold 55−64
M. Oka On the topology of the Newton boundary, II --- Generic weighted homogeneous singularity 65−92
D. Hoffman Remarks on a geometric constant of Yau 93−97
T. Takeuchi On (x)-complexes 99−103
K. Kawakubo Equivariant homotopy equivalence of group representations 105−118
M. Takeuchi On foliations with the structure group of automorphisms of a geometric structure 119−152
T. Fujita On the hyperplane section principle of Lefschetz 153−169
M. Tabata A finite difference approach to the number of peaks of solutions for semilinear parabolic problems 171−192
H. Fukushima Weakly closed dihedral 2-subgroups in finite groups 193−200

back to the Online Index

Copyright © the Mathematical Society of Japan. All rights reserved.